# SDR 2WAA2025091000218

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 57,062 hours, 32,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL REPORTED AFTER FLIGHT BY FLT ATTENDANTS SUSPECTED FROM LEFT PACK PER THEM. PERFORMED INSPECTION WITH L/H AND R/H A/C PACKS AND NO DISCREPANCY FOUND AS PER MD80 AMM 21-00-00: PERFORMED INSPECTION LEFT AND RIGHT ELECTRIC SYSTEMS NO DISCREPANCY FOUND AS PER MD80 AMM 24-20-00
